Announcement

Collapse
No announcement yet.

Dry eye due to birth control

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    I hope you get better. Iíve kind of come to terms with the fact that I wonít. This is not a disclosed side effect of Mirena. No one warned me about it. Iím very thorough and I asked multiple doctors before I got it. They all said any side effect would dissipate after I took it out. You should get checked for sjogrens.

    Comment


    • #17
      Iíd add that your hormone levels will return to normal Iíve had many tests done that say mine are normal. My eyes just havenít gotten better.

      Comment


      • #18
        I totally can relate with this! I wasnít on birth control but ever since my hormones have been wacky from pregnancy especially post partum, I have had dry eyes now for a year! They also get worse just before my period ! How are yours any better ?

        Comment

        Working...
        X